Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 12, Number 2

All articles in this issue are freely accessible.

A converse to a theorem of Adamyan, Arov and Krein
J. Agler and N. J. Young.
J. Amer. Math. Soc. 12 (1999), 305-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1643649
Double Bruhat cells and total positivity
Sergey Fomin and Andrei Zelevinsky.
J. Amer. Math. Soc. 12 (1999), 335-380
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1652878
A new proof of D. Popescu’s theorem on smoothing of ring homomorphisms
Mark Spivakovsky.
J. Amer. Math. Soc. 12 (1999), 381-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1647069
Well-posedness in Sobolev spaces of the full water wave problem in 3-D
Sijue Wu.
J. Amer. Math. Soc. 12 (1999), 445-495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641609
Simple groups, permutation groups, and probability
Martin W. Liebeck and Aner Shalev.
J. Amer. Math. Soc. 12 (1999), 497-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1639620
Modularity of certain potentially Barsotti-Tate Galois representations
Brian Conrad, Fred Diamond and Richard Taylor.
J. Amer. Math. Soc. 12 (1999), 521-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1639612
Volumes of hyperbolic manifolds and mixed Tate motives
Alexander Goncharov.
J. Amer. Math. Soc. 12 (1999), 569-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1649192